# SDR IPXA10558842

- Difficulty date: February 25, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: HFAB53F10011
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  MCD INTERNAL HAS MECH DAMAGE ON FRAME AT 2 AREAS BS 487 WL 212 AND 217.  R & R DAMAGED DOUBLER IAW SRM 52-30-02-1A, SRM 51-40-02-0G, AMM 52-32-05-4.
